CSpace
两种群竞争系统持续生存的条件
张昌波1; 俞元洪2
1994
Source Publication高校应用数学学报a辑
ISSN1000-4424
Volume000Issue:003Pages:243
Abstract本文研究两种群竞争系统持续存在性和全局渐近稳定性。新近文〔2〕保持了文〔1〕的条件而推广了方程,文〔3〕减弱了文〔1〕的条件。我们则改进文〔1〕的条件,但与文〔3〕中定理1的条件互不包含,且有新意。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46920
Collection中国科学院数学与系统科学研究院
Affiliation1.合肥工业大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张昌波,俞元洪. 两种群竞争系统持续生存的条件[J]. 高校应用数学学报a辑,1994,000(003):243.
APA 张昌波,&俞元洪.(1994).两种群竞争系统持续生存的条件.高校应用数学学报a辑,000(003),243.
MLA 张昌波,et al."两种群竞争系统持续生存的条件".高校应用数学学报a辑 000.003(1994):243.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张昌波]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[张昌波]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张昌波]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.